3 doctors weighed in:
Why does my left thigh hurts so much after I injected into it?
3 doctors weighed in

Dr. Marguerite Barnett
Surgery - Plastics
2 doctors agree
In brief: Need more info
Pain after an injection can be from the medicine injected.
Some cause a lot of inflammation and pain. Other times there is a bruise if a blood vessel was hit; that can cause soreness. These causes usually resolve quickly as the medicine/blood is absorbed. A worse cause is if a nerve has been hit. That can hurt for awhile. Such pain usually radiates into other areas.

In brief: Need more info
Pain after an injection can be from the medicine injected.
Some cause a lot of inflammation and pain. Other times there is a bruise if a blood vessel was hit; that can cause soreness. These causes usually resolve quickly as the medicine/blood is absorbed. A worse cause is if a nerve has been hit. That can hurt for awhile. Such pain usually radiates into other areas.
Dr. Marguerite Barnett
Dr. Marguerite Barnett
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors